CONTENTS: SANKHYA Series A, Volume 62, Part 3, October 2000




Title: On the spectrum of the powers of ornstein transformations
Author(s): El Houcein El Abdalaoui
Series: A
Volume: 62
Part: 3
Page No.: 291--306
Year: 2000
AMS Subject Classification: 28D05, 47A35
Paper in PDF  | Summary of Paper

Title: Joining properties of ergodic dynamical systems having simple spectrum
Author(s): Geoffrey R. Goodson
Series: A
Volume: 62
Part: 3
Page No.: 307--317
Year: 2000
AMS Subject Classification: 28D05, 37A30, 47A35
Paper in PDF  | Summary of Paper

Title: On bernstein's example of three pairwise independent random variables
Author(s): Yves Derriennic, Andrzej Klopotowski
Series: A
Volume: 62
Part: 3
Page No.: 318--330
Year: 2000
AMS Subject Classification: 60A05,60G10, 47A35,
Paper in PDF  | Summary of Paper

Title: A note on weak-* perturbations of g-measures
Author(s): Y. Lacroix
Series: A
Volume: 62
Part: 3
Page No.: 331--338
Year: 2000
AMS Subject Classification: 28D05, 41A80, 47A35
Paper in PDF  | Summary of Paper

Title: On exact group extensions
Author(s): Jon Aaronson, Manfred Denker
Series: A
Volume: 62
Part: 3
Page No.: 339--349
Year: 2000
AMS Subject Classification: 28D05, 60B15, 58F15
Paper in PDF  | Summary of Paper

Title: Sofic groups and dynamical systems
Author(s): Benjamin Weiss
Series: A
Volume: 62
Part: 3
Page No.: 350--359
Year: 2000
AMS Subject Classification: 37B05
Paper in PDF  | Summary of Paper

Title: On automorphism groups acting ergodically on connected locally compact groups
Author(s): S.G. Dani
Series: A
Volume: 62
Part: 3
Page No.: 360--366
Year: 2000
AMS Subject Classification: 22D40, 37A99
Paper in PDF  | Summary of Paper

Title: Limit sets of groups of linear transformations
Author(s): J.-P. Conze, Y. Guivarc'h
Series: A
Volume: 62
Part: 3
Page No.: 367--385
Year: 2000
AMS Subject Classification: 58F17, 54H20, 22E40
Paper in PDF  | Summary of Paper

Title: Counting integral matrices with a given characteristic polynomial
Author(s): Nimish A. Shah
Series: A
Volume: 62
Part: 3
Page No.: 386--412
Year: 2000
AMS Subject Classification: 22E40, 11G99, 11P21
Paper in PDF  | Summary of Paper

Title: The smirnov class on compact groups with ordered duals
Author(s): Henry Helson
Series: A
Volume: 62
Part: 3
Page No.: 413--418
Year: 2000
AMS Subject Classification: 43A17, 30D55
Paper in PDF  | Summary of Paper

Title: Some questions on integral geometry on riemannian manifolds
Author(s): Vishwambhar Pati and Alladi Sitaram
Series: A
Volume: 62
Part: 3
Page No.: 419--424
Year: 2000
AMS Subject Classification: 53C65
Paper in PDF  | Summary of Paper

Title: A note on the multiplers and projective representations of semi-simple lie groups
Author(s): Bhaskar Bagchi , Gadadhar Misra
Series: A
Volume: 62
Part: 3
Page No.: 425--432
Year: 2000
AMS Subject Classification: 20C25, 22E46
Paper in PDF  | Summary of Paper

Title: Bayesian analysis of threshold autoregressive moving average models
Author(s): Thelma Safadi, Pedro A. Morettin
Series: A
Volume: 62
Part: 3
Page No.: 353--371
Year: 2000
AMS Subject Classification: 62F15, 62M10
Paper in PDF  | Summary of Paper